MAUDE Adverse Event Report: COVIDIEN NANOCROSS ELITE 0.14 OTW PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COVIDIEN NANOCROSS ELITE 0.14 OTW PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number AB14W060040150
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician used a nanocross elite with a non-medtronic inflation device for the treatment of a severely calcified lesion in the patients distal superficial femoral artery (sfa).The lesion exhibited 90% stenosis.Slight tortuosity was reported.The ifu was followed and the device was prepped without issue.It is reported that during balloon inflation a longitudinal balloon burst occurred at a pressure of 8 atms.An additional 6x40 balloon was opened and used to successfully complete the procedure.No patient injury was reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
NANOCROSS ELITE 0.14 OTW PTA DILATATION CATHETER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7734237
Report Number2183870-2018-00402
Device Sequence Number1050364
Product Code LIT
UDI-Device Identifier00821684067048
UDI-Public00821684067048
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132777
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2021
Device Catalogue NumberAB14W060040150
Device Lot NumberA644536
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/27/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/31/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient Weight93